F-Expansions of Rationals. (Short Communication).

M.S. Waterman

Aequationes mathematicae (1975)

  • Volume: 12, page 117-118
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Waterman, M.S.. "F-Expansions of Rationals. (Short Communication).." Aequationes mathematicae 12 (1975): 117-118. <http://eudml.org/doc/136499>.

author = {Waterman, M.S.},
journal = {Aequationes mathematicae},
pages = {117-118},
title = {F-Expansions of Rationals. (Short Communication).},
url = {http://eudml.org/doc/136499},
volume = {12},
year = {1975},

AU - Waterman, M.S.
TI - F-Expansions of Rationals. (Short Communication).
JO - Aequationes mathematicae
PY - 1975
VL - 12
SP - 117
EP - 118
UR - http://eudml.org/doc/136499
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.